AMS eContent Search Results
Matches for: msc=(58F13) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Lionel Slammert. $C^1$ smoothness of Liouville arcs in Arnol'd tongues. Proc. Amer. Math. Soc. 129 (2001) 1817-1823. MR 1814115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. C. Martín and L. Mora. $C^2$-perturbations of Hopf's bifurcation points and homoclinic tangencies . Proc. Amer. Math. Soc. 128 (2000) 1241-1245. MR 1637404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Guo-Cheng Yuan and James A. Yorke. An open set of maps for which every point is absolutely nonshadowable. Proc. Amer. Math. Soc. 128 (2000) 909-918. MR 1623005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Roman Hric. Topological sequence entropy for maps of the interval. Proc. Amer. Math. Soc. 127 (1999) 2045-2052. MR 1487372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark Turpin. An annulus diffeomorphism with non-Denjoy minimal sets. Proc. Amer. Math. Soc. 126 (1998) 1851-1856. MR 1451833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eleonora Catsigeras, Jean-Marc Gambaudo and Fernando Moreira. Infinitely renormalizable diffeomorphisms of the disk at the boundary of chaos. Proc. Amer. Math. Soc. 126 (1998) 297-304. MR 1403117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul S. Bourdon. The second iterate of a map with dense orbit. Proc. Amer. Math. Soc. 124 (1996) 1577-1581. MR 1363443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Víctor Jiménez López. Paradoxical functions on the interval . Proc. Amer. Math. Soc. 120 (1994) 465-473. MR 1172952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Patrick D. McSwiggen. Diffeomorphisms of the torus with wandering domains . Proc. Amer. Math. Soc. 117 (1993) 1175-1186. MR 1154247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kevin Hockett. Numerical dynamics of ordinary differential equations with singularity . Proc. Amer. Math. Soc. 117 (1993) 369-379. MR 1107272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] N. Franzová and J. Smítal. Positive sequence topological entropy characterizes chaotic maps . Proc. Amer. Math. Soc. 112 (1991) 1083-1086. MR 1062387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Piotr Minc and W. R. R. Transue. A transitive map on $[0,1]$ whose inverse limit is the pseudoarc . Proc. Amer. Math. Soc. 111 (1991) 1165-1170. MR 1042271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. V. Fedorenko, A. N. Šarkovskii and J. Smítal. Characterizations of weakly chaotic maps of the interval . Proc. Amer. Math. Soc. 110 (1990) 141-148. MR 1017846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kevin Hockett. Chaotic numerics from an integrable Hamiltonian system . Proc. Amer. Math. Soc. 108 (1990) 271-281. MR 993752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Takashi Shimomura. The pseudo-orbit tracing property and expansiveness on the Cantor set . Proc. Amer. Math. Soc. 106 (1989) 241-244. MR 942637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Morris W. Hirsch. A note on the differential equations of Gleick-Lorenz . Proc. Amer. Math. Soc. 105 (1989) 961-962. MR 955996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sam Patterson and Clark Robinson. Basins for general nonlinear H\'enon attracting sets . Proc. Amer. Math. Soc. 103 (1988) 615-623. MR 943093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nam P. Bhatia and Walter O. Egerland. A refinement of \v Sarkovski\u\i's theorem . Proc. Amer. Math. Soc. 102 (1988) 965-972. MR 934875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marcy Barge and Joe Martin. Dense periodicity on the interval . Proc. Amer. Math. Soc. 94 (1985) 731-735. MR 792293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] I. Kan. A chaotic function possessing a scrambled set with positive Lebesgue measure . Proc. Amer. Math. Soc. 92 (1984) 45-49. MR 749887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Carlos Arteaga. Necessary conditions for stability of nonsingular endomorphisms of the circle . Proc. Amer. Math. Soc. 92 (1984) 41-44. MR 749886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Smítal. A chaotic function with a scrambled set of positive Lebesgue measure . Proc. Amer. Math. Soc. 92 (1984) 50-54. MR 749888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bau Sen Du. A chaotic function whose nonwandering set is the Cantor ternary set . Proc. Amer. Math. Soc. 92 (1984) 277-278. MR 754720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. Smítal. A chaotic function with some extremal properties . Proc. Amer. Math. Soc. 87 (1983) 54-56. MR 677230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Abraham Boyarsky and Sarah Cooper. Weak continuity of invariant measures for a class of piecewise monotonic transformations . Proc. Amer. Math. Soc. 80 (1980) 574-576. MR 587930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1